Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freezerburn

Accutane Question/help Please!

Recommended Posts

So I'm on month 2 of my treatment. First month I was on 40mg a day of Claravis seemed to work great had an initial breakout then it started to subside. Now for the second month I'm on 40mg a day of Amnesteem and I don't feel like its effecting me, getting more white heads everyday, the dry lips stopped and all other side effects have. Anyone know I it's possible it's not working or is it?

Share this post


Link to post
Share on other sites

Its working, but im surprised when you went in for your second month that they didnt up your dose to 60

or 80mg's. You derma might be trying to play it safe with you but because of it, it is also going to slow the results.

Edited by Zraden

Share this post


Link to post
Share on other sites

I agree with Zraden , you dermatologist want`s to be sure , so you will see result only after 7-8 mouths insead of 3-4.

The thing is I`m on 7 day of accutane , 30mg/day , I hope the derm will give me at least 60mg/daylast next mouth

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×